Anonymous
Anonymous asked in HealthOther - Health · 2 months ago

Could nexplanon be affecting my marijuana use?

I got my nexplanon renewed on november 3rd. On november 20th, i vomited and lost my appetite for about 5 days. Since the 20th, I have stopped my marijuana use. I thought I had cannabinoid hyperemesis syndrome, but now I am thinking that my nexplanon could have affected the THC in my body. The only reason i believe this is because nexplanon can cause a hypersensitivity to drugs. Please provide any info you can!! Symptoms are: vomiting (which has stopped now), weight loss, nausea, uncontrollable gagging. 

3 Answers

Relevance
  • Anonymous
    2 months ago

     Could possibly be but other causes could exist too zgfjqk

     . . . . . . . . . .

     , , , , , , , , , ,

  • 2 months ago

    Marijuana causes many health issues. Including mental health problems.

    I'd recommend to stop using illegal drugs completely.

  • Rick B
    Lv 7
    2 months ago

    No idea, but if you no longer feel the need to smoke pot, GOOD!  Save the money, stop risking arrest for illegal drugs, and quit messing up your brain.  If you don't feel the need to smoke pot anymore, then count that as a blessing.

Still have questions? Get your answers by asking now.